# SDR RAIA201409190002

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 25,150 hours, 19,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 8005701
- Part serial: A19125A19082
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, HAD A LANDING GEAR LEVER, AIR GROUND FAIL MESSAGE, LANDING GEAR WOULD NOT RETRACT, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED BOTH NR 1, & 2 NOSE DOWNLOCK SWITCHES AND NR 1 DOWNLOCK HARNESS, OPS CHECKED GOOD.
